MAUDE Adverse Event Report: ARTHREX, INC. REAMER ATTACHMENT - STYLE A/O PROTEK; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. REAMER ATTACHMENT - STYLE A/O PROTEK; POWERED SURG ORTHOPEDIC INSTR
Model Number REAMER ATTACHMENT - STYLE A/O PROTEK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an hip arthroplasty the device broke.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the part number ar-600.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.A most likely cause might be attributed to damages resulting from repeated use.

Brand Name
REAMER ATTACHMENT - STYLE A/O PROTEK
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20182394
Report Number1220246-2024-07498
Device Sequence Number8722550
Product Code HWE
UDI-Device Identifier00888867223530
UDI-Public00888867223530
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER ATTACHMENT - STYLE A/O PROTEK
Device Catalogue NumberAR-400RAOP
Device Lot Number10209786
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown